# SDR DALA2021071904063

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1210 Lbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CRACKED STABILIZER STRAP STA 1210 LBL 22 AT AFT CARGO COMPARTMENT CEILING AREA. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00333. CRACKED STABILIZER STRAP STA 1210 LBL 22 AT AFT CARGO COMPARTMENT CEILING AREA, WAS REPAIRED. PER. ER/A 384483-14MA REV. D. (1875794)
